# SDR AALA201703309024

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 43,790 hours, 28,516 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 4113
- Condition: Leaking
- Location: Apu
- Part time: 41,442 hours, 19,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CONTAMINATED AIR, WITH OIL ODOR IN CABIN DURING TAKE OFF AND DESCENDING THROUGH 8000.  APU GENERATOR LEAKING OIL AT ELECTRICAL CONNECTOR FLANGE. REMOVED AND REPLACED APU GENERATOR IAW AMM 24-23-51
